# SDR SIMA20170920003

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 130 hours, 91 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Speed Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT WITH ONLY FLAPS 1,  SPEED BRAKE LEVER DISAGREE EICAS MESSAGE WITHOUT SPEED BRAKES.  FOLLOWED FIM 27-03-00 ,NO LRU FAULT,  PERFORMED AN OPS CHECK IAW AMM 27-66-02,  OPS CHECKED GOOD.
